# SDR SWAA2017091316329

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 59,218 hours, 34,583 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Part serial: 1165A
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, AFT CARGO FIRE LIGHT CAME ON DURING APPROACH THEN WENT OFF.  R&R CARGO SMOKE NR 5 DETECTOR PER AMM.
